Algorithms for computing Abelian periods of words

Gabriele Fici, Élise Prieur-Gaston, Thierry Lecroq, Arnaud Lefebvre

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)287-297
Number of pages11
JournalDiscrete Applied Mathematics
Volume163
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Fici, G., Prieur-Gaston, É., Lecroq, T., & Lefebvre, A. (2014). Algorithms for computing Abelian periods of words. Discrete Applied Mathematics, 163, 287-297.